Affordable Access

Access to the full text

Existence and Stability Results for Generalized Fractional Differential Equations

Authors
  • Ben Makhlouf, A.1, 2
  • Boucenna, D.3
  • Hammami, M. A.2
  • 1 Jouf University, Aljouf, Saudi Arabia , Aljouf (Saudi Arabia)
  • 2 Faculty of Sciences of Sfax, Route Soukra, Sfax, 3000, Tunisia , Sfax (Tunisia)
  • 3 Higher School for Professors of Technological Education, Skikda, Algeria , Skikda (Algeria)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Dec 17, 2019
Volume
40
Issue
1
Pages
141–154
Identifiers
DOI: 10.1007/s10473-020-0110-3
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, a sufficient conditions to guarantee the existence and stability of solutions for generalized nonlinear fractional differential equations of order α (1 < α < 2) are given. The main results are obtained by using Krasnoselskii’s fixed point theorem in a weighted Banach space. Two examples are given to demonstrate the validity of the proposed results.

Report this publication

Statistics

Seen <100 times